# SDR C2XA00IA474

- Difficulty date: December 21, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, MAINTENANCE FOUND THE TWO AFT CABIN CEILING EMERGENCY AISLE PATH LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS IAW EMB 145 AMM 33-50-08.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
